Can I stop taking antibiotic before it runs out?

It's for a sinus infection, I remember the doctor saying I can't stop taking it just because I feel better, I have to finish the 10 days...

However it sometimes makes my throat feel weird, and right now it is hurting my stomach. 

I hate talking pills, I've already taken it for 5 or 6 days.... I may have missed a few doses. 

Will I be okay to stop? 

Update:

It's doxcycline because I'm allergic to penicillin 

9 Answers

Relevance
  • 2 months ago

    take it with food or milk,,should stop bothering your tummy

    • Log in to reply to the answers
  • 2 months ago

    Are you eating anything before you take them? 

    • Log in to reply to the answers
  • 2 months ago

    You absolutely have to take the full 10 days of pills. You also need to get some probiotics from the drugstore and take them as well. That will help your stomach feel better

    The antibiotic tends to kill the good bacteria in your intestines so you need the probiotics to replace them. 

    • Log in to reply to the answers
  • 2 months ago

    That's a mistake. If all the bacteria aren't destroyed, it could come back with a mutation that could make it resistant. You could end up with an even worse infection that's harder to treat.

    • Log in to reply to the answers
  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • Anonymous
    2 months ago

    No, no, no.  Do not stop taking an antibiotic because you feel better.  Take all of it so it can ensure all the bacteria have been killed.

    • Log in to reply to the answers
  • denise
    Lv 7
    2 months ago

    Its supposed to clear the infection, and could take the full 10 days to do it, When it affected your throat & stomach you should have informed the doctor, then he may have changed the medication.

    • Log in to reply to the answers
  • Mandy
    Lv 5
    2 months ago

    No.  And especially if you have even missed a few doses.  If you are not going to take them correctly and until you finish them, why bother?

    • Log in to reply to the answers
  • Anonymous
    2 months ago

    The doctor told you one thing. Now you want some random teenager on Yahoo to give you permission to do the other thing. Fine, do the other thing. Stop taking the pills. Your infection may come back. Enjoy.

    • Log in to reply to the answers
  • 2 months ago

    no, i would just talk to your doctor about it if youre having a hard time taking them

    • Log in to reply to the answers
Still have questions? Get answers by asking now.